I think there will be a few on this forum who have suffered symptoms similar to yours. Sad that it’s been going on such a long time though.
One or two things spring to mind, the first being your migraines. This can be a sign of magnesium deficiency and can be easily remedied, have you seen Dr Diana’s video on Magnesium Deficiency ? It’s very enlightening
or you can read about it at:-
or one by Dr Mark Hyman:-
With reference to the fatigue, muscle weakness, pain, etc, this is another clue that you could be Magnesium deficient (I was grossly deficient, despite serum Magnesium tests coming back within normal range). To increase your magnesium, use Epsom Salt baths/foot-baths, as this is the best way, as your body will only absorb what it needs. You can buy (or make) Magnesium skin spray/cream if not and include more magnesium foods in your diet, I would keep away from the magnesium in oral supplement form though, especially if your suffer from diarrheoa.
The trouble with magnesium deficiency is that it raises intracranial pressure in your skull, this could be a cause of the clear fluid coming from your ear – if this had been cerebro-spinal fluid (CSF).
Just to mention, I’ve read that you must discuss taking Magnesium with your doctor first, if you have kidney or heart problems.
I wonder if one cause of our thick sticky blood, is our bodies attempt at lowering intracranial pressure by bailing out our body fluid – causing dehydration! Thick sticky blood can be a sign of dehydration, so make sure you take adequate amounts of salt daily, the daily recommended amount is 2-3 grams but we often benefit from more. In fact POTS patients are given salt tablets (6 grams springs to mind but don’t quote me!) to bring their blood volume back up to a more normal level, amongst other things.
P.S. Sorry to have to ask this but please could you break future posts into paragraphs, as many of us find it difficult to read solid blocks of text